MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1QQ
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation d10: 439888 lead implanted: (b)(6) 2020 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient received inappropriate high voltage therapy and anti-tachycardia pacing (atp) for supra ventricular tachycardia (svt) that was detected as ventricular tachycardia (vt).Additionally, it was noted that the episode did not meet discriminator criteria; therefore, the cardiac resynchronization therapy defibrillator (crt-d) delivered therapy per programming.The crt-d remains in use.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that the patient received inappropriate anti-tachycardia pacing (atp) for supra ventricular tachycardia (svt) that was detected as ventricular tachycardia (vt).   additionally, it was noted that the episode did not meet discriminator criteria; therefore, the cardiac resynchronization therapy defibrillator (crt-d) delivered therapy per programming.The crt-d remains in use.  no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: b5, removal of fdd a071302.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AMPLIA MRI QUAD CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25306097
Report Number3004209178-2026-09026
Device Sequence Number9307395
Product Code NIK
UDI-Device Identifier00643169720671
UDI-Public(01)00643169720671(17)210714
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2021
Device Model NumberDTMB1QQ
Device Catalogue NumberDTMB1QQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/07/2026
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD, 457453 LEAD; 6935M62 LEAD, 457453 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age78 YR
Patient SexMale